Alert archive / Maine / Flash Flood Warnings in 2012
Flash Flood Warning 6, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jun 23, 2012, 4:12 PM EDT for Cumberland County, York County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2012, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 23, 2012, 7:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, ME, York County, ME
The radar
The Portland,ME radar (KGYX), 47 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002 WGUS51 KGYX 232012 FFWGYX MEC005-031-232315- /O.NEW.KGYX.FF.W.0006.120623T2012Z-120623T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 412 PM EDT SAT JUN 23 2012 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN YORK COUNTY IN SOUTHWEST MAINE... WESTERN CUMBERLAND COUNTY IN MAINE... * UNTIL 715 PM EDT * AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR HAS ESTIMATED THAT THREE TO FOUR INCHES OF RAIN HAS FALLEN OVER THE PAST HOUR. THE STORM IS NEARLY STATIONARY AND HEAVY RAIN IS EXPECTED TO REMAIN OVER WEST NEWFIELD. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARSONSFIELD...LIMINGTON AND LIMERICK PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4374 7061 4355 7067 4360 7098 4379 7095 $$ MPK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:38 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 23, 3:38 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
338 PM EDT SAT JUN 23 2012
.SYNOPSIS...
WEAK LOW PRESSURE WILL SLOWLY MOVE NORTHEAST THROUGH THE GULF OF
MAINE AND INTO THE MARITIMES THROUGH THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL LAST THROUGH THE EVENING HOURS AND THEN MOVE
EAST OVERNIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY
WITH WARMER AND DRIER WEATHER FOR MUCH OF THE REGION. ANOTHER LOW
PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT LAKES AND INTO
NORTHERN NEW ENGLAND SUNDAY NIGHT AND MONDAY... BRINGING A
PROLONGED PERIOD OF RAIN AS LOW PRESSURE LINGERS OVER NORTHERN NEW
ENGLAND THROUGH MIDWEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A WARM AND HUMID AIR MASS REMAINS IN PLACE TODAY... WITH A
SHORTWAVE TROUGH CROSSING NEW YORK AND INTO NORTHERN NEW ENGLAND
THIS AFTERNOON AND EVENING. THIS TROUGH IS PROVIDING LIFT FOR
THUNDERSTORMS ACROSS MUCH OF THE MOUNTAIN AND FOOTHILL REGIONS OF
NEW HAMPSHIRE AND WESTERN MAINE. A MARINE AIR MASS HAS MOVED
ONSHORE ACROSS COASTAL AREAS AND INLAND OF INTERSTATE 95 ACROSS
MAINE. THE BOUNDARY WILL LIKELY BE THE FOCUS FOR MORE
THUNDERSTORMS THIS AFTERNOON. OUTFLOW FROM THUNDERSTORMS ALONG
THIS BOUNDARY WILL LIKELY PUSH THE MARINE AIR MASS BACK OFFSHORE
AND THE PROGRESSION OF THE SHORTWAVE TROUGH WILL MOVE THE AREA OF
LIFT MORE TOWARD THE COAST WHERE STORMS WILL BE MORE LIKELY THIS
EVENING. OVERALL SHEAR IS STRONG ENOUGH FOR MULTICELL STORMS BUT
MARGINALLY TOO WEAK FOR SUPERCELLS. DAMAGING WINDS AND SOME HAIL
WILL BE THE PRIMARY SEVERE WEATHER THREATS. ALTHOUGH PRECIPITABLE
WATER IS LOWER THAN YESTERDAY... STORM MOTION IS VERY SLOW TO
THE NORTHEAST WITH MULTIPLE ROUNDS OF STORMS LIKELY AFFECTING EACH
LOCATION. THUS THERE WILL CONTINUE TO BE A THREAT FOR FLASH
FLOODING AND THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 PM.
THE SHORTWAVE TROUGH WILL PUSH TO THE EAST OVERNIGHT... WITH THE
BEST LIFT MOVING OVER THE MIDCOAST BY MIDNIGHT. MAY STILL BE ABLE
TO SUSTAIN THUNDERSTORMS THROUGH THIS TIME... THOUGH THE POTENTIAL
FOR SEVERE WEATHER WILL BE LOWER. THUNDERSTORMS WILL END FROM WEST
TO EAST OVERNIGHT. DRIER AIR WILL BE MOVING IN FROM THE NORTHWEST
BEHIND THE SYSTEM... ALLOWING TEMPERATURES TO FALL INTO THE 50S
FOR MOST AREAS. SOME FOG IS POSSIBLE BY MORNING ESPECIALLY IN
AREAS THAT RECEIVE A LOT OF RAIN THIS EVENING.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
BY SUNDAY MORNING THE RAIN SHOULD HAVE MOVED TO THE EAST OVER
EASTERN MAINE... WHILE DRIER AIR PUSHES IN FROM THE NORTHWEST.
TEMPERATURES WILL WARM INTO THE 80S FOR MANY AREAS... INCLUDING
THE COAST. SEA BREEZE WILL LIKELY BE LATE ARRIVING AT MOST COASTAL
LOCATIONS IF IT ARRIVES AT ALL DUE TO THE NORTHWEST SYNOPTIC FLOW.
THE NICE WEATHER WILL NOT LAST LONG. ANOTHER UPPER TROUGH AND
SURFACE LOW WILL BE TRACKING THROUGH THE GREAT LAKES AND INTO NEW
YORK STATE BY SUNDAY NIGHT. THIS WILL SPREAD MORE MOISTURE AND
LIFT OVER MAINE AND NEW HAMPSHIRE WITH RAIN CHANCES INCREASING BY
MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AN UNSETTLED WEEK IS IN STORE AS 500MB TROUGH DIGS AND CLOSES OFF
OVER NORTHERN NEW ENGLAND. THE BEST CHANCE OF SHOWERS AND
THUNDERSTORMS LOOKS TO BE IN THE EARLY PART OF THE WEEK AS THE
LOW ALOFT DEEPENS AND SPAWNS SURFACE LOW PRESSURE TRACKING SOUTH
TO NORTH ACROSS THE AREA. COULD SEE SOME POTENTIALLY HEAVY RAINFALL
MONDAY/TUESDAY.
THE 500MB CLOSED LOW WILL REMAIN OVER NORTHERN MAINE AND NEARBY
QUEBEC THROUGH FRIDAY...ALTHOUGH IT WILL FILL IN THIS PERIOD.
CANNOT RULE OUT SHOWERS AND THUNDERSTORMS DURING THIS PERIOD AS
WE WILL START TO SEE SOME SUN BENEATH A COLD POOL ALOFT...
PRODUCING INSTABILITY. NOT EVERYONE WILL SEE CONVECTION EVERY
DAY... BUT GIVEN THIS PATTERN IT SEEMS THE BEST CHANCE WOULD BE IN
THE MOUNTAINS.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...CHANCE OF THUNDERSTORMS WILL INCREASE TOWARD COASTAL
AREAS THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOVE OUT BEFORE
MIDNIGHT. WILL LIKELY SEE FOG DEVELOPING OVERNIGHT ESPECIALLY IN
AREAS THAT SEE RAIN THIS EVENING. COULD SEE IFR OR LIFR CONDITIONS
DEVELOP FROM THIS. CONDITIONS WILL IMPROVE QUICKLY SUNDAY MORNING
WITH VFR EXPECTED FOR SUNDAY.
LONG TERM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH THE WEEK...ANY OF WHICH COULD LOWER FLIGHT RESTRICTIONS
TO IFR. THE BEST CHANCE FOR CONVECTION LOOKS TO BE MONDAY/TUESDAY.
&&
.MARINE...
SHORT TERM...QUIET SYNOPTIC CONDITIONS OVER THE WATERS AS WEAK LOW
PRESSURE MOVES NORTHEAST. SOME THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING AND TONIGHT WITH LOCALLY GUSTY WINDS AN EXPECTED THREAT.
DRIER NORTHWEST FLOW EXPECTED SUNDAY.
LONG TERM...SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT MAY
BRING SCA CONDITIONS ON MONDAY WITH SEAS HOLDING AT SCA LEVELS
OVER THE OPEN WATERS INTO MONDAY NIGHT...OTHERWISE PRESSURE
PATTERN IS FAIRLY WEAK SO EXPECT WINDS AND SEAS TO BE MOSTLY
BELOW SCA LEVELS THRU THE REST OF THE LONG TERM FORECAST PERIOD.
&&
.HYDROLOGY...
WILL CONTINUE TO WATCH FOR TRAINING CELLS THIS AFTERNOON AND
EVENING...ESPECIALLY OVER THE MOUNTAINS AND FOOTHILLS...AND COULD
SEE HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING.
ALSO...WILL HAVE TO KEEP AN EYE ON THE FLASHY RIVERS...ESPECIALLY
THE SANDY AND CARRABASSETT RIVERS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MEZ007>009-
012>014-018>022.
NH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NHZ001>006-
009-010.
MARINE...NONE.
&&
SYNOPSIS...CEMPA
NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...CEMPA
AVIATION...CEMPA/KIMBLE
MARINE...CEMPA/KIMBLE
HYDROLOGY...CEMPAHazardous weather outlook, Jun 23, 12:17 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1217 PM EDT SAT JUN 23 2012 MEZ007>009-012>014-018>022-NHZ001>006-009-010-241630- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-BELKNAP-STRAFFORD- 1217 PM EDT SAT JUN 23 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ISOLATED THUNDERSTORMS WITH LARGE HAIL DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING. LOCAL TORRENTIAL DOWNPOURS MAY LEAD TO FLASH FLOODING IN A COUPLE COMMUNITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>028-NHZ007-008-013-014-241630- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- SULLIVAN-MERRIMACK-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1217 PM EDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WITH LARGE HAIL DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING. LOCAL TORRENTIAL DOWNPOURS MAY LEAD TO FLASH FLOODING IN A COUPLE COMMUNITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-241630- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1217 PM EDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WITH LARGE HAIL DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 2:43 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
243 PM EDT SAT JUN 23 2012
MEZ012-231945-
SOUTHERN OXFORD-
243 PM EDT SAT JUN 23 2012
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY THROUGH 345 PM
EDT...
AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
2 MILES NORTH OF PERU TO 4 MILES WEST OF STONEHAM...OR ALONG A LINE
EXTENDING FROM 7 MILES EAST OF RUMFORD TO 12 MILES SOUTHWEST OF
BETHEL...MOVING SOUTHEAST AT 5 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MILTON...LOCKE MILLS...
DIXFIELD...BRYANT POND...PERU...STONEHAM...GREENWOOD...WEST PARIS...
SUMNER AND SWEDEN THROUGH 345 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...TORRENTIAL DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4459 7040 4459 7039 4447 7027 4412 7083
4427 7100
MARINESpecial weather statement, Jun 23, 2:58 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
258 PM EDT SAT JUN 23 2012
MEZ008-009-232000-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
258 PM EDT SAT JUN 23 2012
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 400 PM EDT...
AT 257 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF PITTSTON FARM TO 8 MILES SOUTH OF LONG POND TO 5
MILES SOUTHWEST OF CARRABASSETT VALLEY...OR ALONG A LINE EXTENDING
FROM 25 MILES NORTHEAST OF JACKMAN TO 12 MILES SOUTHEAST OF JACKMAN
TO 14 MILES SOUTHEAST OF EUSTIS...MOVING EAST AT 5 MPH. THIS CLUSTER
OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND REDINGTON...
LONG POND...FLAGSTAFF LAKE...PITTSTON FARM...CARRABASSETT VALLEY...
BRASSUA...THE FORKS...LAKE MOXIE...KINGFIELD AND CARATUNK THROUGH 400
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...TORRENTIAL
DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
35 TO 45 MPH CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4599 6975 4592 6974 4576 6976 4574 6979
4571 6979 4569 6976 4548 6978 4495 7007
4497 7047 4551 7019 4597 7014
MARINESpecial weather statement, Jun 23, 3:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 302 PM EDT SAT JUN 23 2012 MEZ012-018-019-231945- INTERIOR CUMBERLAND-INTERIOR YORK-SOUTHERN OXFORD- 302 PM EDT SAT JUN 23 2012 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...YORK COUNTY AND CUMBERLAND COUNTY THROUGH 345 PM EDT... AT 303 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES NORTHWEST OF SEBAGO LAKE STATE PARK...OR ABOUT OVER BRIDGTON...STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SEBAGO LAKE STATE PARK...WEST BALDWIN AND HIRAM THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER PASSES. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4397 7050 4376 7050 4371 7084 4389 7085 MARINE
Special weather statement, Jun 23, 3:05 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 305 PM EDT SAT JUN 23 2012 MEZ012-018-019-232000- INTERIOR CUMBERLAND-INTERIOR YORK-SOUTHERN OXFORD- 305 PM EDT SAT JUN 23 2012 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...YORK COUNTY AND CUMBERLAND COUNTY THROUGH 400 PM EDT... AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER WEST BALDWIN...OR ABOUT 12 MILES SOUTHWEST OF NAPLES...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEST BALDWIN...HIRAM...CORNISH... LIMINGTON...STEEP FALLS...STANDISH...NORTH WINDHAM AND BUXTON THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER PASSES. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4386 7040 4363 7052 4377 7090 4393 7081 MARINE
Special weather statement, Jun 23, 3:07 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 307 PM EDT SAT JUN 23 2012 MEZ012-020-232000- ANDROSCOGGIN-SOUTHERN OXFORD- 307 PM EDT SAT JUN 23 2012 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY AND OXFORD COUNTY THROUGH 400 PM EDT... AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTH OF SUMNER...OR ABOUT 8 MILES NORTH OF SOUTH PARIS...MOVING EAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SUMNER...BUCKFIELD...HARTFORD...TURNER AND LIVERMORE THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4444 7013 4420 7016 4429 7056 4438 7055 MARINE
Special weather statement, Jun 23, 3:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 357 PM EDT SAT JUN 23 2012 MEZ018-019-232100- INTERIOR CUMBERLAND-INTERIOR YORK- 357 PM EDT SAT JUN 23 2012 ...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY AND CUMBERLAND COUNTY THROUGH 500 PM EDT... AT 357 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF STEEP FALLS TO ACTON...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF NORTH WINDHAM TO 10 MILES NORTHWEST OF SANFORD...MOVING EAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND STEEP FALLS...NEWFIELD...LIMINGTON... LIMERICK...ACTON...SHAPLEIGH...EMERY MILLS...STANDISH...SPRINGVALE AND SANFORD THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4374 7038 4338 7082 4358 7096 4384 7069 MARINE
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:21 PM EDT | Areal Flood Advisory | GYX | York | 84 min |
| Jun 22, 9:25 PM EDT | Special Marine Warning | GYX | 39 min | |
| Jun 23, 11:47 AM EDT | Special Weather Statement | GYX | Franklin | 43 min |
| Jun 23, 11:55 AM EDT | Flash Flood Warning | GYX | Franklin, Oxford | 4 hr |
| Jun 23, 12:01 PM EDT | Flash Flood Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more | 8 hr |
| Jun 23, 12:37 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford | 3 hr |
| Jun 23, 1:05 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
| Jun 23, 1:14 PM EDT | Flash Flood Warning | GYX | Cumberland, Franklin, Oxford | 4 hr |
| Jun 23, 1:21 PM EDT | Areal Flood Advisory | GYX | Somerset | 3 hr |
| Jun 23, 1:43 PM EDT | Special Weather Statement | GYX | Kennebec | 47 min |
| Jun 23, 1:44 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 2 hr |
| Jun 23, 1:46 PM EDT | Special Weather Statement | GYX | Franklin, Somerset | 59 min |
| Jun 23, 1:57 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 2 hr |
| Jun 23, 2:43 PM EDT | Special Weather Statement | GYX | Oxford | 62 min |
| Jun 23, 2:58 PM EDT | Special Weather Statement | GYX | Franklin, Somerset | 62 min |
| Jun 23, 3:02 PM EDT | Special Weather Statement | GYX | Cumberland | 43 min |
| Jun 23, 3:05 PM EDT | Special Weather Statement | GYX | Cumberland | 55 min |
| Jun 23, 3:07 PM EDT | Special Weather Statement | GYX | Androscoggin | 53 min |
| Jun 23, 3:12 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Oxford | 36 min |
| Jun 23, 3:17 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 58 min |
| Jun 23, 3:34 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Cumberland | 86 min |
| Jun 23, 3:57 PM EDT | Special Weather Statement | GYX | York | 63 min |
| Jun 23, 4:21 PM EDT | Special Weather Statement | GYX | Androscoggin, Cumberland, Kennebec | 54 min |
| Jun 23, 5:09 PM EDT | Special Weather Statement | GYX | York | 66 min |
| Jun 23, 5:31 PM EDT | Special Weather Statement | GYX | Lincoln, Sagadahoc | 59 min |
| Jun 23, 5:50 PM EDT | Special Marine Warning | GYX | 55 min | |
| Jun 23, 6:08 PM EDT | Special Marine Warning | GYX | 37 min |
Nearby
Flash Flood Warnings in Maine, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.